advertisement
Question
Posted by: maxy | 2009-02-06

various questions

1) can everyone use a tampons? I' ve been using pads and just recently decided to switch to tampons to prevent embarrasing myself in public. initially,the tampons felt comfortable, though I started with regulars just for my body to get used to it, but after a short while, i started to feel dizzy so i took the tampon out for fear of TSS. i used pads for the rest of that period and waited till the next month then tried to use the tampons again but i had the same dizzying feeling. how can i use tampons and not have these dizzy spells? i have a heavy flow and am tired of being uncomfortable in public when i' m about to stand up after sitting for a while. or do i stop the tampon use completely?

2) the skin in my armpits are rough and the pores are raised and have some sort of blackhead look to them. what can i do to make them appear as smooth as every other part of my body? i feel embarrased to raise my arms in public even after shaving.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Maxy

Thank you for visiting health24.com.

1. Consult your doctor to do a blood test to exclude a pathological reason for your dizziness. I truly do not think that it is connected to the tampons. I do however, think that you are feeling dizzy, as you have a heavy flow and therefore, it is possible that you are suffering from anemia.

2. Use Differin gel under your armpits. This is available over the counter.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement